MathSciNet Relay Station
MathSciNet bibliographic data
MR787897 46B20 (46A55 52A07)
Borwein, J. M.; Tingley, D. W. On supportless convex sets. Proc. Amer. Math. Soc. 94 (1985), no. 3, 471–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement